Vicks Dayquil Complete Cold & Flu Liquid | 354 mL
View more products by vicks
Our Subscription Service takes the worry out of ordering your daily essentials. Enjoy the peace of mind that your supplies will be there when you need them.
Just click on the subscribe and deliver option and select your subscription intervals on the products you need. C6 will email you an invoice on the same day your subscription renews. Simply click to complete the order - we’ll ship it out right away, hassle-free.
If you don’t need a product, follow the cancellation link in your email notification. You can always reactivate your subscription if you wish to do so. You are in control of your orders. We will NOT automatically charge your credit card.
- Save 5% on any subscription order.
- Skip your order whenever you want. You are in control.
- Enjoy peace of mind that your products will be arriving regularly.
We accept various payment methods
DayQuil COMPLETE Cold & Flu delivers all-in-one symptom-fighting ingredients to relieve your nastiest cold symptoms.
- Temporarily relieves common cold/flu symptoms: Nasal congestion, Sinus congestion & pressure, Cough due to cold, Minor aches & pains, Headache, Fever, Sore throat pain, Thins & loosens mucus
- All in One Cold & Flu Symptom Relief
- Daytime Cold & Flu Symptom Relief
- To ensure the product that you use is right for you, always read and follow the label. Keep all medicine out of reach of children.
Additional Details Everything you need to know about this product.
See CAUTIONS• Use dosage cup provided or tablespoon (TBSP)• Do not exceed 4 doses per 24 hours. Adults and children 12 years and over: 2 TBSP (30 mL) every 4-6 hours as needed. Children under 12 years: Do not use. When taking other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.
Specifications Technical information about the product here.
- Medicinal Ingredients per 30mL: Pain Reliever/Fever Reducer (Acetaminophen 650 mg)Cough suppressant (Dextromethorphan hydrobromide 20 mg) Expectorant (Guaifenesin 400 mg) Nasal Decongestant (Phenylephrine Hydrochloride 10mg). Nonmedicinal Ingredients: Citric acid, FD&C Yellow No. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum
*Our team at C6 aims to ensure the information about the products we sell is always as accurate as possible. However, manufacturers may change ingredients or production practices without our knowledge. Always read the ingredient label on the actual package before using products for the most current information.